# SDR RAIA00602023

- Difficulty date: February 20, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 17,849 hours, 15,922 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLT NR 5584 - BDL - PITCH TRIM BACKUP INOP ON EICAS FOLLOWED BY PITCH TRIM MAIN INOP.  MAINTENANCE RECYCLED AIRCRAFT POWER AND PERFORMED AN OPERATIONAL CHECK OF THE PITCH TRIM SYSTEM.  OPS CHECKED GOOD.
